menu icon

Disprin Paracetamol Tablets 12 Pack

    €1.99 (€0.17/each)
    Product Details
    Paracetamol Tablets 500ml from the makers of Disprin in easy to swallow tablets to rapidly relieve pain and lower temperature.
    For the treatment of mild to moderate pain
    From the makers of disprin
    Easy to swallow
    Fast and effective

    Safety Warnings

    IMMEDIATE ADVICE MEDICAL SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE, EVEN IF YOU FEEL WELL.
    PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.
    Consult your doctor if there is no improvement in 24 hours.
    Do not exceed the stated dose. Prolonged use without medical supervision may be harmful. This product should only be used when clearly necessary.
    Consult your pharmacist or doctor before taking this medicine if you are on any other medication. Do not take any other paracetamol containing products.
    KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

    Quantity

    Number of Units - 12

    Pack Quantity

    12 x Tablets

    Preparation and Usage

    Directions: Swallow tablets with water.
    Dosage: Adults and Children over 12 years: 1 to 2 tablets three to four times daily (A maximum of eight tablets daily should not be exceeded). Children 6 to 12 years: 1/2 to 1 tablet three to four times daily. (A maximum of four tablets daily should not be exceeded). Children under 6: Not recommended.

    Origin Country Name

    Ireland

    Storage Type

    Ambient

    Return To

    Reckitt Benckiser Ireland Ltd.,
    7 Riverwalk,
    Citywest Business Campus,
    Dublin 24,
    Ireland.

    Name and Address:

    Product Authorisation Holder:
    Reckitt Benckiser Ireland Ltd.,
    7 Riverwalk,
    Citywest Business Campus,
    Dublin 24,
    Ireland.
    Ingredients
    Each tablet contains Paracetamol 500mg
    Storage
    Do not store 25°C. Store in the original package.
    Keep blisters in the outer carton.
    Using product information
    While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
    If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
    Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
    This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
    Tesco © Copyright 2021